# SDR RRXA003073

- Difficulty date: July 18, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- Aircraft time: 83,273 hours, 26,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK AT I/B SIDE OF FRAME IN THE CABIN CUSP EXTRUSION AT STA 1040 RT, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, ALODINED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR IAW DC-8 SRM 53-2-0 AND 51-1-20.
